# SDR ASAA2014121309924

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,153 hours, 362 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OBTAIN SAT PHONE PROMPT FROM AOC MENU.  ACARS LINKS STATUS PAGE STATES; SAT.  NO LINK, HF NO LINK.  ACFT GROUNDED.  REBOOTED SAT COM SYS.  PROMPT ON FMC. RESTORED & SAT COM OPS RESTORED IAW MM 23-15-00, NO HISTORY 90 DAYS.
